American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34D30) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Kenneth R. Meyer and George R. Sell. Mel\cprime nikov transforms, Bernoulli bundles, and almost periodic perturbations . Trans. Amer. Math. Soc. 314 (1989) 63-105. MR 954601.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Maria Lúcia Alvarenga Peixoto. The closing lemma for generalized recurrence in the plane . Trans. Amer. Math. Soc. 308 (1988) 143-158. MR 946436.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Clark Robinson. Cascade of sinks . Trans. Amer. Math. Soc. 288 (1985) 841-849. MR 776408.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] M. Izabel T. Camacho. Geometric properties of homogeneous vector fields of degree two in ${\bf R}\sp{3}$ . Trans. Amer. Math. Soc. 268 (1981) 79-101. MR 628447.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Artur Oscar Lopes. Structural stability and hyperbolic attractors . Trans. Amer. Math. Soc. 252 (1979) 205-219. MR 534118.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Jorge Lewowicz. Stability properties of a class of attractors . Trans. Amer. Math. Soc. 185 (1973) 183-198. MR 0343315.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1